# SDR SWAA2022020189243

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ONAFT SERVICE DOOR MOP SILL BS 954-993 RBL 45-49 WL 208. REJECT: INCORRECT FASTENER IN FRAME BS992 VERTICLE LEG OF MOPSILL. / REMOVED AND REPLACED ASD MOP SILL IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0. AND DWG 147A8501 REJECTED - INSTALLED CORRECT FASTENER AT BS 992 VERT 1EA PER DWG 147A8501-68 AND SRM 51-40-02-0G-0
